# SDR DLL14951052

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transducer
- Part number: 472086119
- Condition: Failed
- Location: Left Wing
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT FLAP EXTENSION.  GOT A FLAP/SLAT LOCK LIGHT.  HAD FULL SLATS AND LESS THAT 4 DEGREES OF FLAPS.  FOUND LEFT FLAP TRANSDUCER FAULTY.  REPLACED TRANSDUCER OPERATION NORMAL.
